| Model Number |
MC2VR01 |
| Medical Device Problem Codes |
Intermittent Capture (1080); Capturing Problem (2891); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Asystole (4442)
| Date of Event |
09/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that six days post implant of a leadless implantable pulse generator (ipg) the patient experienced asystole and cardiac arrest.It was reported that the leadless ipg exhibited intermittent loss of capture and rising, high thresholds.The leadless ipg was reprogrammed and remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.